# SDR ASAA2022061538704

- Difficulty date: June 15, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,732 hours, 11,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 98533
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 21,995 hours, 6,699 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WHEN MASTER CAUTION PUSHED. LIGHT GOES OUT WHEN MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF B737-900 AMM 21-61-00. #1 LH RAM AIR ACT FAULTED. REMOVED AND REPLACED LH RAM AIR ACTUATOR REF AMM 21-51-21. OPS CHECK NORMAL.
